# SDR SWI2025F00737

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10234
- Aircraft time: 47,228 hours, 32,142 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARK BRAKE SOV CAUTION MESSAGE IN FLIGHT.  (FLIGHT 4321 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
